Search
forResearch 10 of 1000+
- Alopecia in association with severe seborrhoeic dermatitis following combination antiretroviral therapy for acute retroviral syndrome
- Combination Antiretroviral Therapy and the Risk of Myocardial Infarction
- Severe, Disfiguring, Pityriasis Rubra Pilaris in a Woman in the Dominican Republic
- Generalized hair loss induced by indinavir plus ritonavir therapy
- Dermatological lesions among people living with HIV in Turkey
- Repurposing Auranofin for Oncology and Beyond: A Brief Overview of Clinical Trials as Mono- and Combination Therapy
- Secondary syphilis presenting with alopecia and leukoderma in a stable HIV-positive patient in a resource-limited setting: a case report
- Biological Features Implies Potential Use of Autologous Adipose-Derived Stem/Progenitor Cells in Wound Repair and Regenerations for the Patients with Lipodystrophy
- An Update on Drug-Induced Pigmentation
- Management of psychiatric disorders with HIV and dermatological disorders
Learn
— no results
Try a deeper search in learn →Community
— no results
Try a deeper search in community →